This is my second month on BCPs and for about 2 weeks I own had so much sensitivity surrounded by my breasts and nipples. I don't think this is majority (been on different types of BCPs before and it never bothered me), yesteryear few months my period have been terribly irregular. According to my BCP I should be starting this Thursday. I am worried because of my breasts being so sore lately, I own been have some mood swings, and I've been have some lower back pains as resourcefully. I am sexually active and when I started on BCPs I didnt wear a condom the first month close to you are supposed to. :|
A interview in the region of Birth Control?
Is this just a middle-of-the-road side effect of the pills?
Should I be worried?
Should I change my pill?
Answers: It could merely be side effects and you have to achieve used to them.
You could be pregnant because you had sex unprotected.
Go find a test. Then you'll know.
you could drastically well be preggers.
consult beside your doc.
Sounds like you're preggers and the birth control is screw with your hormones. Stop taking them until you are sure. The symptoms you are have are normal for some BCP's. I would christen the doctor and either relocate the type of pills or the strength of the pills because they are causing havoc near your hormones. I had to adjustment mine a couple of time because of the side effects. I could not stand the sore breasts and my doctor gave me a BCP that be not as strong.
It usually takes almost 3-4 months for your body to sync with your ** control.Break-through bleeding or "spotting" is typical the first months,and you can experience some breast tenderness also.
I believe you're individual suppose to use back up protection the first week when you start clean pills.But I could be wrong.
I doubt you are preganant,but yet you could be.Wait 3months for your body to return with use to the pills.If you are still having problems,name back you OBGYN and address to him/her.
Birth control can have adjectives kinds of side effects, so your breasts becoming sore is probably conventional. Birth control pills can cause irregular period too. I started taking Yaz a year ago and it was cause me to have 3 week long period so the doctor changed my birth control to Necon and they were typical again. You should talk to your doctor and see if breast soreness would occur to you no matter what birth control you chose or if it would budge away if you chose a different kind. Sounds resembling you are pregnant
REALLY doubt your preggers.
1. You really only obligation to use protection the first 7 days of your pill. (ref. othercare.com)
2. I experianced the same side effects. When I first started trycyclen, i have sore breasts, and vicious mood swings, and i never went thru those side effects earlier, so it is possible to experiance those!
3. try not to worry too much, if your belated on your peroid, or the breast tenderness is still nearby after 3-4 months. Consult your Doc.
Best of luck!
While it's not good that you go without anything for the first month (although you with the sole purpose really need a week).
You should be fine, it appropriate a long time before you start when it say you will. (I'm normally 3 days after they influence I start) and as far as the sensitivity thing, it might be cause your boobs to grow. Every time I start up on BC again my boobs grow half a cup, hurt resembling poo.
It sounds like it's purely pms so I wouldn't be worried until Saturday or Sunday if you still haven't gotten it.